# SDR PNSA2014121900001

- Difficulty date: December 15, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N665PA
- Make and model: Saab 340B
- Aircraft serial: 181
- Aircraft time: 52,850 hours, 42,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR ARROW AT RDW 10 DOES NOT ILLUMINATE.  REPLACED THE BULB.  OPS CHECKED GOOD.
